The existence of smooth attractors of damped and driven nonlinear wave equations with critical exponent , s = 5

Pages: 100 - 117, Issue Special, September 1998

 Abstract        Full Text (1270.0K)              

Björn Birnir - Department of Mathematics, University of California, Santa Barbara, United States (email)
Kenneth Nelson - Department of Mathematics , Statistics and Computer Science, Eastern Kentucky University, United States (email)

Abstract: Please refer to Full Text.

Published: November 2013.